# SDR ASAA2022051138268

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,711 hours, 12,032 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS LEFT FUEL GUAGE ON PANEL INOP. GROUNDED - YES. VERIFIED ALL IND INOP. PUSHED REFUEL DOOR ALL THE WAY OPEN ALL IND OPS NML. ACCOMP OPS TEST OF REFUEL DOOR FOUND O/B WORK LIGHT INOP. REPLACED LAMP. TEST PASS FOR ALL IND REF B737-800 AMM 28-41-61-710-002.
